Bronchospasm following the use of atracurium

@article{Sale1983BronchospasmFT,
  title={Bronchospasm following the use of atracurium},
  author={J. P. Sale},
  journal={Anaesthesia},
  year={1983},
  volume={38}
}
  • J. P. Sale
  • Published 1983
  • Medicine
  • Anaesthesia
  • We wish to draw attention to faults in the Manley Servovent Model MS Ventilator which we feel could, under certain circumstances, be hazardous to patients because it may deliver a significantly smaller tidal volume than indicated. A casual observation that the tidal volume scale was reading 100 ml at the end of the ‘inspiratory’ phase during ventilation of patients during anaesthesia prompted investigation of the other 13 models of this ventilator in use at our hospital. Initially it was found… CONTINUE READING
    19 Citations

    Topics from this paper.

    Anaphylactic reactions during induction of anaesthesia using rocuronium for muscle relaxation: A report including 3 cases
    • 110
    Genetic susceptibility to atracurium-induced bronchoconstriction.
    • R. Levitt, S. Ewart
    • Medicine
    • American journal of respiratory and critical care medicine
    • 1995
    • 16
    A reply
    Harmless cutaneous reactions associated with the use of atracurium. A report of 1200 anaesthetics.
    • 6
    • PDF
    Atracurium and anaphylaxis
    • 2
    Probable histamine liberation with atracurium. A case report.
    • 12
    • PDF

    References

    Anaesthesia for operations for carcinoma of the esophagus. InIernational Surgery
    • LETT Reference 1. Lmr
    • 1982